# SDR SIMA2020021122005

- Difficulty date: December 20, 2019
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGRNCY FLASHLIGHT BASE (SP3558)WIRE SPLICE BROKEN-C/A-COMPLETE:REPAIRED WIRE W775-0006-24BK/SP3558 ON AFT EMERGENCY FLASHLIGHT BASE IAW EMB 145 SWPM 20-21-00 AND WM 33-51-50
